# SDR USAA2013112200009

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 6,139 hours, 2,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD PAX DOOR DIFFICULT TO CLOSE.  R & R FWD PAX DOOR UPPER SUPPORT ARM HINGE IAW AMM 52-11-31-000-002A, OPERATIONS CHECKED GOOD.
